# SDR ASAA2015042511628

- Difficulty date: April 25, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 66,326 hours, 37,704 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Pin
- Part number: 65C1614810
- Condition: Chafed
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STOP PIN FITTING ON LOWER FWD SIDE IS HEAVILY CHAFED.  ACFT GROUNDED. R & R AFT CARGO LOWER FWD DOOR STOP PIN FITTING IAW SRM 51-40-02-0G-0, PARA 7D.
